# SDR HNAA2019062000176

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 47,778 hours, 36,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF OVER-WING  EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE....FIX:FOUND BROKEN WIRE W200-8508-20,CRIMPED NEW CONTACT AND CONNECTOR IAW 20-21-00. INSTALLED PANEL OPS CHECK GOOD
